IDEAS home Printed from https://ideas.repec.org/a/bla/mathfi/v2y1992i1p47-60.html
   My bibliography  Save this article

Optimality of Stationary Asset Equilibria Under A Stochastic Inflation Tax

Author

Listed:
  • Bernhard Eckwert

Abstract

In this paper we characterize the set of Pareto optimal asset equilibria in an incomplete market OLG framework when inflation-tax-financed monetary shocks impinge on the economy. We show that it is the strength rather than the mere presence of monetary disturbances that accounts for, if the market mechanism fails to achieve allocating efficiency. Copyright 1992 Blackwell Publishers.

Suggested Citation

  • Bernhard Eckwert, 1992. "Optimality of Stationary Asset Equilibria Under A Stochastic Inflation Tax," Mathematical Finance, Wiley Blackwell, vol. 2(1), pages 47-60.
  • Handle: RePEc:bla:mathfi:v:2:y:1992:i:1:p:47-60
    as

    Download full text from publisher

    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1467-9965.1992.tb00025.x
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Bernhard Eckwert, 1990. "Allocative Effects of Financial Assets and the Long Run Neutrality of Money when Markets are Incomplete," Discussion Paper Serie A 302, University of Bonn, Germany.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Drees, Burkhard & Eckwert, Bernhard, 2000. "Leverage and the price volatility of equity shares in equilibrium," The Quarterly Review of Economics and Finance, Elsevier, vol. 40(2), pages 155-167.
    2. Eckwert, Bernhard, 1996. "Equilibrium term structure relations of risky assets in incomplete markets," The Quarterly Review of Economics and Finance, Elsevier, vol. 36(3), pages 327-346.
    3. Drees, Burkhard & Eckwert, Bernhard, 2000. "Price volatility and risk with non-separability of preferences," Mathematical Social Sciences, Elsevier, vol. 39(1), pages 21-34, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:2:y:1992:i:1:p:47-60. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.